# SDR VNAA2013031600011

- Difficulty date: March 16, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 22,124 hours, 22,311 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PASSENGER DOOR WARNING AND SERVICE DOOR CAUTION MESSAGES AT 800 FEET AGL AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND CARGO DOOR WIRING HARNESS BROKEN (CARGO DOOR INDICATION HAD PREVIOUSLY BEEN DEFERRED PER MEL).  MAINTENANCE REMOVED CARGO DOOR WIRING HARNESS AND PERFORMED CHECKS.  AIRCRAFT RELEASED FOR SERVICE.  MAINTENANCE SUBSEQUENTLY REPLACED CARGO DOOR HARNESS AND CLEARED CARGO DOOR INDICATION DEFERRAL.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
